RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 4, Pages 579–585 (Mi mz11398)  

This article is cited in 1 scientific paper (total in 1 paper)

The Chromatic Number of Space with Forbidden Regular Simplex

A. Sagdeevab

a Lomonosov Moscow State University
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Abstract: An explicit exponentially growing lower bound for the chromatic number of Euclidean space with forbidden regular simplex is constructed .

Keywords: chromatic number, distance graph, Euclidean Ramsey theory.

DOI: https://doi.org/10.4213/mzm11398

Full text: PDF file (432 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:4, 541–546

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 02.10.2016
Revised: 20.10.2016

Citation: A. Sagdeev, “The Chromatic Number of Space with Forbidden Regular Simplex”, Mat. Zametki, 102:4 (2017), 579–585; Math. Notes, 102:4 (2017), 541–546

Citation in format AMSBIB
\Bibitem{Sag17}
\by A.~Sagdeev
\paper The Chromatic Number of Space with Forbidden Regular Simplex
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 4
\pages 579--585
\mathnet{http://mi.mathnet.ru/mz11398}
\crossref{https://doi.org/10.4213/mzm11398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3706874}
\elib{http://elibrary.ru/item.asp?id=30512295}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 4
\pages 541--546
\crossref{https://doi.org/10.1134/S0001434617090267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413455100026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032007989}


Linking options:
  • http://mi.mathnet.ru/eng/mz11398
  • https://doi.org/10.4213/mzm11398
  • http://mi.mathnet.ru/eng/mz/v102/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Sagdeev, “On the Frankl–Rödl theorem”, Izv. Math., 82:6 (2018), 1196–1224  mathnet  crossref  crossref  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    References:10
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019